MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH SCRO ZERO ANG 20CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH SCRO ZERO ANG 20CM; INFLATABLE PENILE PROSTHESIS
Model Number ES29202400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, tubing break next to the connection to the cylinder, closer to the pump.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation and additional device information.The device was not received for evaluation.Without the benefit of analyzing the device quality cannot confirm any observations or comment on the condition of the product.If the device become available, or additional information is received, the complaint will be re-evaluated according to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformance for this lot.No capas are associated with this lot.

Brand Name
TITAN TOUCH SCRO ZERO ANG 20CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
3050
DA  3050
MDR Report Key8601400
Report Number2125050-2019-00375
Device Sequence Number13956009
Product Code FHW
UDI-Device Identifier05708932487306
UDI-Public05708932487306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberES29202400
Device Catalogue NumberES2920
Device Lot Number5408950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR